zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear Hodge theory on manifolds with boundary. (English) Zbl 0963.58003
Authors’ summary: The intent of this paper is first to provide a comprehensive and unifying development of Sobolev spaces of differential forms on Riemannian manifolds with boundary. Second, is the study of a particular class of nonlinear, first order, elliptic PDEs called Hodge systems. The Hodge systems are far reaching extensions of the Cauchy-Riemann system and solutions are referred to as Hodge conjugate fields. We formulate and solve the Dirichlet and Neumann boundary value problems for the Hodge systems and establish the p -theory for such solutions. Among the many desirable properties of Hodge conjugate fields, we prove, in analogy with the case of holomorphic functions on the plane, the compactness principle and a strong theorem on the removability of singularities. Finally, some relevant examples and applications are indicated.
58A14Hodge theory (global analysis)
58J05Elliptic equations on manifolds, general theory
[1][AB50]L. V. Ahlfors–A. Beurling,Conformal invariants and function theoretic null sets, Acta Math.,83 (1950), pp. 101–129. · Zbl 0041.20301 · doi:10.1007/BF02392634
[2][Ahl66]L. V. Ahlfors,Lectures on quasiconformal mappings, Van Nostrand (Princeton) (1996).
[3][Ast94]K. Astala,Area distortion and quasiconformal mappings, Acta Math.,173 (1994), pp. 37–60. · Zbl 0815.30015 · doi:10.1007/BF02392568
[4][BI83]B. Bojarski–T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in n , Ann. Acad. Sci. Fenn., Ser. A.I.,8 (1983), pp. 257–324.
[5][Boj55]B. V. Bojarski,Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk. SSSR,102 (1955), pp. 661–664.
[6][Bro63]F. Browder,Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc.,69 (1963), pp. 862–874. · Zbl 0127.31901 · doi:10.1090/S0002-9904-1963-11068-X
[7][BIS99]L. R. Budney–T. Iwaniec–B. Stroffolini,Removability of Singularities of A-Harmonic functions, Differential and Integral Equations, vol.12, no. 2, Marcy 1999, pp. 261–274.
[8][BS96]L. R. Budney–C. Scott,A characterization of higher order Sobolev space, (preprint) (1996).
[9][Car70]H. Cartan,Differential forms, Houghton Mifflin Co., Boston (1970).
[10][Con56]P. E. Conner,The Neumann’s problem for differential forms on Riemannian manifolds, Memoirs of the AMS,20 (1956).
[11][DS52]G. F. D. Duff–D. C. Spencer,Harmonic tensors on Riemannian manifolds with boundary, Ann. Math. (2),56 (1952), pp. 128–156. · Zbl 0049.18901 · doi:10.2307/1969771
[12][DS89]S. K. Donaldson–D. P. Sullivan,Quasiconformal 4-manifolds, Acta Math.,163 (1989), pp. 181–252. · Zbl 0704.57008 · doi:10.1007/BF02392736
[13][Duf52]G. F. D. Duff,Differential forms on manifolds with boundary, Annals of Math.,56 (1952), pp. 115–127. · Zbl 0049.18804 · doi:10.2307/1969770
[14][Fri44]K. Friedrichs,The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc.,55 (1944), pp. 132–151.
[15][FS72]C. Fefferman–E. M. Stein H p -spaces of several variables, Acta Math.,129 (1972), pp. 137–193. · Zbl 0257.46078 · doi:10.1007/BF02392215
[16][Gaf54]M. Gaffney,The heat equation method of Milgram and Rosenbloom for open Riemannian manifolds, Ann. Math.,60 (1954).
[17][Geh62]F. W. Gehring,Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc.,103 (1962), pp. 353–393. · doi:10.1090/S0002-9947-1962-0139735-8
[18][Geh73]F. W. Gehring, The p -integrability of the partial derivatives of a quasiconformal mapping, Acta Math.,130 (1973), pp. 265–277. · Zbl 0258.30021 · doi:10.1007/BF02392268
[19][GLS96]D. Giachetti–F. Leonetti–R. Schianchi,On the regularity of very weak minima, Proc. Royal Soc. Edinburgh,126A (1996), pp. 287–296.
[20][Ham92]C. Hamburger,Regularity of differential forms minimizing degenerate elliptic functionals, J. Reine Angew. Math.,431 (1992), pp. 7–64. · Zbl 0776.35006 · doi:10.1515/crll.1992.431.7
[21][HKM93]J. Heinonen–T. Kilpeläinen–O. Martio,Nonlinear Potential Theory of Degenerate Elliptic Operators, Oxford University Press (1993).
[22][Hod33]W. V. D. Hodge,A dirichlet problem for a harmonic functional, Proc. London Math. Soc.,2 (1933), pp. 257–303.
[23][Hor41]L. Hörmander,Weak and strong extensions of differential operators, Comm. Pure Appl. Math.,14 (1941), pp. 371–379. · Zbl 0111.29202 · doi:10.1002/cpa.3160140314
[24][IL93]T. Iwaniec–A. Lutoborski,Integral estimates for null Lagrangians, Arch. Rational Mech. Anal. (1993), pp. 25–79.
[25][IM93]T. Iwaniec–G. Martin,Quasiregular mappings in even dimensions, Acta Math.,170 (1993), pp. 29–81. · Zbl 0785.30008 · doi:10.1007/BF02392454
[26][IMS95]T. Iwaiec–M. Mitrea–C. Scott,Boundary value estimates for harmonic fields,Proc. Amer. Math. Soc.,124 (1995), pp. 1467–1471. · Zbl 0854.31002 · doi:10.1090/S0002-9939-96-03142-5
[27][IS93]T. Iwaniec–C. Sbordone,Weak minima of variational integrals, J. Reine Angew. Math. (1993).
[28][Iwa83]T. Iwaniec, Projections onto Gradient fields and p-estimates for degenerate elliptic operators, Studia Math.,75 (1983), pp. 293–312.
[29][Iwa92]T. Iwaniec,p-harmonic tensors and quasiregular mappings, Ann. Math.,136 (1992), pp. 589–624. · Zbl 0785.30009 · doi:10.2307/2946602
[30][Iwa95]T. Iwaniec,Integrability theory of the Jacobians, Lipshitz Lectures, no. 36 Sonderforschungsbereich, Bonn,256 (1995), pp. 1–68.
[31][Kod49]K. Kodaira,Harmonic fields in Riemannian manifolds, Ann. Math.,50 (1949), pp. 587–665. · Zbl 0034.20502 · doi:10.2307/1969552
[32][Lew93]J. Lewis,On very weak solutions of certain elliptic systems, Comm. PDE,18 (1993), pp. 1515–1537. · Zbl 0796.35061 · doi:10.1080/03605309308820984
[33][Man95]J. Manfredi,Quasiregular mappings form the multilinear point of view, Fall School in Analysis, Jyväskylä 1994, Preprint,68 (1995), pp. 55–94.
[34][Mor66]C. B. Morrey,Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin (1966).
[35][MRV]O. Martio–S. Rickman–J. Väisälä,Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A.I.,448 (1969), pp. 1–40.
[36][MRV70]O. Martio–S. Rickman–J. Väisälä Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A.I.,465 (1970), pp. 1–13.
[37][MRV71]O. Martio–S. Rickman–J. Väisälä,Topological and metric properties of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A.I.,488 (1971), pp. 1–31.
[38][Res69]Y. G. Reshetnyak,On extremal properties of mappings with bounded distortion, Siberian Math. J.,10 (1969), pp. 1300–1310.
[39][Res89]Y. G. Reshetnyak,Space mappings with bounded distortion, Trans. Math. Monographs Amer. Math. Soc.,73 (1989).
[40][Ric93]S. Rickman,Quasiregular mappings, Springer-Verlag (1993).
[41][RRT88]J. W. Robbin–R. C. Rogers–B. Temple,On weak continuity and the Hodge decomposition, Trans. Amer. Math. Soc.,303 (1988), pp. 405–417.
[42][RW83]R. Rochberg–G. Weiss,Derivatives of analytic families of Banach spaces, Ann. Math.,118 (1983), pp. 315–347. · Zbl 0539.46049 · doi:10.2307/2007031
[43][Sco95]C. Scott,L p theory of differential forms on manifolds, Trans. Amer. Math. Soc.,347 (1995), pp. 2075–2096. · Zbl 0849.58002 · doi:10.2307/2154923
[44][Str95]B. Stroffolini,On weakly A-harmonic tensors, Studia Math.,114(3) (1995), pp. 289–301.
[45][Str99]B. Stroffolini,Nonlinear Hodge Projections, preprint (1999).
[46][Tuc41]A. W. Tucker,A boundary value problem with a volume constraint, Bull. Amer. Math. Soc.,47 (1941), pp. 714.
[47][Uhl77]K. Uhlenbeck,Regularity for a class of nonlinear elliptic systems, Acta Math.,138 (1977), pp. 219–250. · Zbl 0372.35030 · doi:10.1007/BF02392316
[48][Vek62]I. N. Vekua,Generalized analytic functions, Pergamon Press (1962).
[49][Zor05]L. Zoretti,Sur les functions analytiques uniformes qui possedent un ensemble parfait discontinu de points singuliers, J. Math. Pures Appl., (6)1 (1905), pp. 1–51.